The Lips Are Swollen And Stiff After Taking The Medicine?
Good morning. I have problems with my lips. So at first I had a headache. Then I drank 500ml of paracetamol the pain had not subsided I drank the 650ml 2 × drink the next morning after waking up my lips felt thick and stiff. Slightly swollen I ask for a solution
Good afternoon, thank you for asking at HealthReplies.com. Lips that feel thick and swollen, can occur due to several possibilities, including:
Collision of lips
Reaction to cosmetics
In your case, actually this condition seems to be due to the paracetamol you are taking, because it appears only after you take the drug, but this drug is one of the safest drugs so we also have to think about other possibilities, especially if you have ever took paracetamol before and was fine.
Therefore, we recommend that you consult your doctor for a deeper examination of your condition. Meanwhile, although not certain, avoid taking paracetamol, and all the foods you ate before the swelling occurred, especially those you rarely eat. Clean your bedroom so that no insects are hiding. Avoid touching or rubbing the swollen lips, compressing the swollen area with cold water or ice, and avoiding spicy or hot foods. Get well soon.
That's all, hope it helps.
dr. Amadeo D. Basfiansa